# SDR AU961167

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B30
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR WOULD NOT EXTEND IN NORMAL OR EMERGENCY MODES
